# SDR SWIA202005110593

- Difficulty date: April 15, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR RH SUPPORT FOUND TO BE CRACKED    (C-CHECK) RO 5/7/2020   REPLACED COCKPIT FLOOR RH SUPPORT REF CRJ-700 SRM
